MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM P AMISTEM-P LAT STEM SIZE 4; HIP STEM CEMENTLESS

MEDACTA INTERNATIONAL SA STEM: AMISTEM P AMISTEM-P LAT STEM SIZE 4; HIP STEM CEMENTLESS
Model Number 01.18.414
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 05/31/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery performed due to subsided stem, at about 1 year after the primary.The patient reported pain and the x-rays revealed that the stem was undersized.The surgeon revised also the cup that appeared loosened.
 
Additional Manufacturer Narrative
Batch review performed on 02 june 2023.Lot 2103860: (b)(4) items manufactured and released on 09-june-2021.Expiration date: 2026-05-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Additional device involved in the event: cup: versafitcup cc trio 01.26.45.0058 acetabular shell cc trio ø 58 (k103352) lot.2109131: 100 items manufactured and released on 13-oct-2021.Expiration date: 2026-09-29.No anomalies found related to the problem.To date, 91 items of the same lot have been sold without any similar reported event during the period of review.Clinical evaluation: revision surgery 1 year after the cementless hip surgery due to subsided stem.According to report and from the radiographic images provided, the stem seems undersized.The surgeon revised also the cup that appeared not integrated.There is no reason to suspect a malfunctioning device.
 
Additional Manufacturer Narrative
Clinical evaluation (corrected) revision surgery 1 year and 2 months after the cementless hip surgery due to subsided stem.According to report and from the radiographic images provided, the stem seems undersized.The surgeon revised also the cup that appeared not integrated.There is no reason to suspect a malfunctioning device.Reason for the follow-up: incorrect date of event reported: (b)(6) 2023 is the correct one ((b)(6) 2023 was reported) date of explant corrected in (b)(6) 2023 ((b)(6) 2023 was reported) event description corrected (because the delta time is different) clinical with delta time corrected.
 
Event or Problem Description
Revision surgery performed due to subsided stem, at about 1 year and 2 months after the primary.The patient reported pain and the x-rays revealed that the stem was undersized.The surgeon revised also the cup that appeared loosened.

Brand Name
STEM: AMISTEM P AMISTEM-P LAT STEM SIZE 4
Common Device Name
HIP STEM CEMENTLESS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17181541
Report Number3005180920-2023-00477
Device Sequence Number6495860
Product Code LZO
UDI-Device Identifier07630040720137
UDI-Public07630040720137
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/27/2026
Device Model Number01.18.414
Device Catalogue Number01.18.414
Device Lot Number2103860
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2023
Supplement Date Received by Manufacturer05/30/2023
Initial Report FDA Received Date06/22/2023
Supplement Report FDA Received Date06/22/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale